PuSH - Publikationsserver des Helmholtz Zentrums München

Efendiyev, M.A. ; Ôtani, M.* ; Eberl, H.J.*

Analysis of a PDE model of the swelling of mitochondria accounting for spatial movement.

Math. Meth. Appl. Sci. 41, 2162-2177 (2018)
Postprint DOI
Open Access Green
We analyze existence and asymptotic behavior of a system of semilinear diffusion-reaction equations that arises in the modeling of the mitochondrial swelling process. The model itself expands previous work in which the mitochondria were assumed to be stationary, whereas now their movement is modeled by linear diffusion. While in the previous model certain formal structural conditions were required for the rate functions describing the swelling process, we show that these are not required in the extended model. Numerical simulations are included to visualize the solutions of the new model and to compare them with the solutions of the previous model.
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Diffusion-reaction System ; Mitochondria Swelling; Permeability Transition
ISSN (print) / ISBN 0170-4214
e-ISSN 1099-1476
Quellenangaben Band: 41, Heft: 5, Seiten: 2162-2177 Artikelnummer: , Supplement: ,
Verlag Wiley
Verlagsort Hoboken
Begutachtungsstatus Peer reviewed